| Model Number |
SET-0021-01 |
| Medical Device Problem Codes |
Break (1069); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The following has been reported: nurse reported : there was a malfunction with iv tubing for a dobutamine stress test.Dobutamine started and kept receiving an error message that cassette was not loaded properly.Cassette reloaded four times but still received the error message.Upon further inspection found the cassette was cracked and leaking.Patient injury/adverse reaction : no.Stopped active infusion : no.Occurred : before use.Drug used : n/a.Incident type : error / crack/ leak.Action taken : n/a.A preliminary review identified the following issue: administration set breaks (any part).Unknown if issue stopped an active infusion.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
Event or Problem Description
No sample or picture available for analysis.Without the proper sample or picture evaluation is not possible to determine the probable root cause of the reported failure.Customer complaint cannot be confirmed.The potential root causes of the leak in cassette could be related to 1) over-insertion of the secondary port which caused a crack at the cassette.Current process controls detection: 1)100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3)100% visual inspection during the manufacturing process and final physical inspections.The batch review could not be performed as the affected batch was not provided.